Some Results On Nonsmooth Systems including Max-type Functions

İlter S., Duru H.

Turkish Journal of Mathematics and Computer Science, vol.16, no.1, pp.147-153, 2024 (Peer-Reviewed Journal)


In this paper, we consider optimal control systems with continuous-time which is governed by systems
of ordinary differential equation including max-type functions. We derive some properties concerning nonsmooth concepts, and a special form of adjoint condition involved in the maximum principle giving necessary conditions of optimality for optimal control problems of these systems.